# SDR ENHA04032024

- Difficulty date: March 19, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N611GV
- Make and model: Cessna 208B
- Aircraft serial: 208B5349
- Aircraft time: 3,134 hours, 1,450 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION IT WAS NOTED THAT ALL FLAP TRACKS SHOWED SIGNS OF CORROSION.  WITH THE DEGREE OF CORROSION IT WAS DECIDED TO REPLACE ALL FLAP TRACKS.FLAP TRACK PNS:  2622075-4 , 2622075-5,2622075-6
